# SDR 98ZZZX309

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491HL
- Make and model: Bolkms BO105S
- Aircraft serial: S664
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS RUNNING, THE ODOR OF BURNED WIRE INSULATION WAS NOTICED AND NR 1 GENERATOR LIGHT ILLUMINATED AND THEN EXTINGUISHED.  AIRCRAFT WAS SHUT DOWN.  THE BATTERY WAS DISCONNECTED.  UPON INSPECTION, FOUND THE CABLE FROM THE BATTERY RELAY TO THE RCCR HAD SHORTED TO GROUND.
